# SDR SWIA202054522

- Difficulty date: October 28, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN RT WING PLANK SKIN AROUND 1 EA COUNTERSINK FOR UNISEAL BOLT ON RT BOOST PUMP AT AFT END, AS MARKED.  C-CHECK RO 12/05/2020.  REPAIRED GOUGES TO LOWER WING PLANK AT RT BOOST PUMP FASTENER, REF REO.  ALL STEPS COMPLIED WITH.  COMPLIED WITH TASK CARD.
